Over Masturbation Solutions Chart

What are the symptoms of over masturbation? 
The typical symptoms of over masturbation includes chronic fatigue, weak erection, thinning hair, and much more... Find out how severe you damaged your body with over masturbating and the solutions.

All Symptoms, Serverity, and Solutions »

It's All a Blur – Can Masturbation Actually Harm Your Vision?

Chris Scalise's picture
By Chris Scalise Conditions: Men's Over Masturbation Causes: SSRI Symptoms: chronic fatigue blurred vision Age: 18 - 35

Learn one man's struggle with chronic fatigue and blurred vision, resulting form a combination of antidepressant use and masturbation. Find out why the issue goes much deeper than chemicals.

Case #: 
761

Concern:

Hello. I took the drug Finasteride for 10 Months, but stopped 8 months ago. I also take an SSRI and I am in a withdrawal and have started masturbating a lot. Now I have 2 principal side effects: Blurred vision and fatigue. Is this for the SSRI or for the Finasteride? Why do I have such bad vision? Is there any cure? Thanks.

Discussion:

It sounds like we have a number of different factors in play here.  Common prostate medications and SSRIs can both contribute to both fatigue and blurred vision, because they both contribute to a deficiency of DHT in the retina and the muscles. But there's a third factor here, and it may be the most dominant cause for your symptoms at this time. I'm talking, of course, about the chronic masturbation. Excess masturbation causes hormonal imbalances, as healthy hormones are depleted and inflammatory hormones are produced in much greater numbers. As a result, your energy drains to all-time lows, your vision becomes blurred, you may start to notice eye floaters, and your sexual function may start to diminish over time as well. In other words, it's not a recipe for a good time. 
 
Masturbation – Why Have you Betrayed Me?
Don't get me wrong. Your problems probably began as a result of the medication use you described. Drugs like Finasteride inhibit the release of 5-alpha reductase, thereby blocking the important testosterone-DHT conversion. SSRIs inhibit the natural function of the hypothalamus-pituitary-adrenal and testicular axis, while overloading the liver P450 detoxification system. As a result, your body is ill-equipped to synthesize essential neurotransmitters and androgen hormones. 
 
But if you have been off the drugs for several months now, your natural functions should be returning. The fact that you're still struggling with these issues tells me that there's more going on beneath the surface. In this case, the issue is masturbation. You have gone from medication to self-medication, and that's very common among people experiencing SSRI withdrawals. You're trying to fill a void that is no longer filled by the antidepressants. As a result, you're continuing to experience the kinds of hormone and neurotransmitter imbalances that have caused you to feel like an exhausted Mr. Magoo. 
 
Getting Better – A Threefold Process
Okay. I imagine you're quite tired of these debilitating symptoms. I imagine you're also pretty tired of this long-winded narrative, so I'll get right to the point. If you want to get back to your optimal health, I would recommend these three steps to freedom: 
  1. Cut back on the masturbation. A couple of times a week won't kill you, but don't treat the activity as a numbing agent against reality.
  2. Speak with a counselor or therapist. It sounds like the absence of SSRIs may have left you to grapple with deep internal issues on your own. If you can tackle those issues head on, you will find it much easier to cope with the difficulties of everyday life, without the need for drugs or chronic masturbation. Good mental health is also essential to your physical recovery. 
  3. Take an herbal tincture formulated for blurred vision. (SEE: Herbal Treatment For Blurred Vision) While you get your health back on track, you shouldn't have to deal with the scourge of impaired vision, and this will help you to get your sight back to its formal glory in record time.

What to do


Herbal Treatment For Eye Floaters & Blurred Vision

Eliminate those bothersome eye floaters blurring your vision! Read more
5
Average: 5 (1 vote)


0 comments



Copyright © HerbalLove. All rights reserved.

The information on this site is provided for informational purposes and is not meant to substitue for medical or physician advice, diagnosis, or treatment.
See the Terms of Service and Privacy Policy for more information.